# SDR COMA9960484

- Difficulty date: September 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7316
- Engine: Ge CF343A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

LEFT ENGINE ITT 880 DEGREES, VIB 4.0 IFSD.  REPLACED LEFT HAND ENGINE.
